# SDR SIMA20221012011

- Difficulty date: October 12, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frm 82 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 FR 82 SHEAR CLIP CORRODED BTW STR 28R-27R.(LEVEL 2 CORROSION)-C/A-INSTALLED AND EDGE SEALED SERVICEABLE SHEAR CLIP ON FR 82 BETWEEN STR 27R-28R IAW EMB 175 SRM 51-40-08 AND EMB 175 SRM 51-21-02.
